Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Power series with almost periodic coefficients


Author: J. Henniger
Journal: Proc. Amer. Math. Soc. 18 (1967), 53-56
MSC: Primary 40.20; Secondary 10.40
DOI: https://doi.org/10.1090/S0002-9939-1967-0204912-4
MathSciNet review: 0204912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.20, 10.40

Retrieve articles in all journals with MSC: 40.20, 10.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204912-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society